# SDR CALA0100736

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN L-1 DOOR TORQUE BOX WEB TANG.  THE CRACKED AREA OF WEB TANG WAS TRIMMED OUT AND A DOUBLER AND FILLER WERE INSTALLED IAW EA 9-5314-2-A0905 AND ECRA 5310-04170.
